Tampere University of Technology

TUTCRIS Research Portal

Robustness of strong stability of discrete semigroups

Research output: Contribution to journalArticleScientificpeer-review


Original languageEnglish
Pages (from-to)35-40
Number of pages6
JournalSystems and Control Letters
Publication statusPublished - 2015
Publication typeA1 Journal article-refereed


In this paper we study the robustness of strong stability of a discrete semigroup on a Hilbert space under bounded perturbations. As the main result we present classes of perturbations preserving the strong stability of the semigroup.

Publication forum classification

Field of science, Statistics Finland